# SDR FCPR20060026

- Difficulty date: December 13, 2006
- Submitted: December 14, 2006
- Operation: General aviation
- Aircraft: N591DK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600591
- Aircraft time: 940 hours, 659 cycles
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ring
- Part number: 65526022
- Condition: Cracked
- Location: Rt Engine
- Part time: 940 hours, 659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INLET SUPPORT RING CRACKED.
